| Model Number |
SEP7-A |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the superficial femoral artery (sfa) using an indigo system separator 7 (sep7).During the procedure, while attempting to advance the sep7 into a rotating hemostasis valve (rhv), the physician experienced resistance and kinked the sep7 at the proximal end.Therefore, the sep7 was removed.The procedure was completed without a sep7 using the same rhv.There was no report of an adverse effect to the patient.